# SDR AALA202404086674

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 78,515 hours, 31,996 cycles
- System (JASC): 5240 · Service Doors
- Part: Spring
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR ARMING LEVER VERY DIFFICULT TO MOVE. CLEANED AND LUBRICATED GIRT BAR SPRING AS PER AMM 12-22-52.
